Parabolic equations with VMO coefficients in Morrey spaces
MetadataShow full metadata
Global regularity in Morrey spaces is derived for the regular oblique derivative for linear uniformly parabolic operators. The principal coefficients of the operator are supposed to be discontinuous, belonging to Sarason's class of functions with vanishing mean oscillation (VMO).
CitationSoftova, L. G. (2001). Parabolic equations with VMO coefficients in Morrey spaces. Electronic Journal of Differential Equations, 2001(51), pp. 1-25.
This work is licensed under a Creative Commons Attribution 4.0 International License.